# SDR 2006UALA01545

- Difficulty date: August 7, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 27,082 hours, 7,967 cycles
- Engine: Pwa PW4052
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 246, LBL 45 VERTICAL STIFFENER IS CRACKED.  MAJOR REPAIR: REPLACED STIFFENER 141T5814-176 AND REPAIRED PER SRM 53-10-51.
